The space of cauchy-riemann structures on 3-d compact contact manifolds

John Bland University of Toronto Thomas Duchamp University of Washington

Differential Geometry mathscidoc:1609.10223

Journal of Differential Geometry, 88, (2), 189-230, 2011
We study the action of the group of contact diffeomorphisms on CR deformations of compact three dimensional CR manifolds. Using anisotropic function spaces and an anisotropic structure on the space of contact diffeomorphisms, we establish the existence of local transverse slices to the action of the contact diffeomorphism group in the neighborhood of a fixed embeddable strongly pseudoconvex CR structure.
No keywords uploaded!
[ Download ] [ 2016-09-13 20:34:41 uploaded by admin ] [ 353 downloads ] [ 0 comments ]
@inproceedings{john2011the,
  title={THE SPACE OF CAUCHY-RIEMANN STRUCTURES ON 3-D COMPACT CONTACT MANIFOLDS},
  author={John Bland, and Thomas Duchamp},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913203441413691884},
  booktitle={Journal of Differential Geometry},
  volume={88},
  number={2},
  pages={189-230},
  year={2011},
}
John Bland, and Thomas Duchamp. THE SPACE OF CAUCHY-RIEMANN STRUCTURES ON 3-D COMPACT CONTACT MANIFOLDS. 2011. Vol. 88. In Journal of Differential Geometry. pp.189-230. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913203441413691884.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved